MathSciNet Relay Station
MathSciNet bibliographic data
MR2120272 (2005k:37007) 37A15 (43A07)
Hebisch, Waldemar; Gabriella Kuhn, M. Transference for amenable actions. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1733–1740 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement